# SDR DALA2018101506043

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 44,260 hours, 36,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AT DOOR 1L HAS A DAMAGED DIFFUSER LENS ON THE EXIT SIGN AND THE COVER FALLS OFF. MAINTENANCE REPLACED THE LIGHT COVER ABOVE DOOR 1L AND INSTALLED A NEW DIFFUSER. CHECKS ARE GOOD. (LP 0784436)
